# SDR DL757970083

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A, H

## Discrepancy

RIGHT RECIRC EICAS MSG, CABIN FILLED WITH SMOKE, DIVERTED TO MCI.  DEACTIVATED RT RECIRC FAN BY PULLING C/BS.  FWD TO MCO AND PLCRD PER MEL 21-25-01A.  RAN ENGS AND BOTH PACKS, NO SMOKE PRESENT.
